MAUDE Adverse Event Report: EXACTECH, INC. SPECIFIC DEVICE NOT REPORTED; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. SPECIFIC DEVICE NOT REPORTED; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Model Number LOGIC TIBIA PS MOD INSRT SZ 5 13MM
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bacterial Infection (1735); Inflammation (1932); Implant Pain (4561); Medical device site infection (4845)
Date of Event 12/14/2018
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, the patient had an infection on (b)(6) 2015.The patient presented on (b)(6) 2018 and had sinus surgery and developed increased swelling and pain in the left total knee.Unable to bear weight on the leg and presented to the office.Aspiration was positive for streptococcus.Underwent i and d with poly exchange and six weeks of iv antibiotics.The patient was revised (b)(6) 2018.The case report form indicates that this event is possibly not related to device, definitely not related to procedure (obtained from brief summary of zelta).Outcome: resolved on (b)(6) 2018.
 
Additional Manufacturer Narrative
Pending investigation.D10: ebi data not available.
 
Additional Manufacturer Narrative
The reason for the reported revision due to infection cannot be conclusively determined.However, it may be related to an underlying patient condition.Additionally, infection is a known surgical risk, as outlined in the ifu.D1: corrected.D4/d6: device, serial #, udi #, expiration, implant and explant dates unknown.G3: manufactured dates unknown.G4: pma 510k cannot be determined.H6: corrected health effect, component, and investigation clinical codes.

Brand Name
SPECIFIC DEVICE NOT REPORTED
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key17709675
Report Number1038671-2023-02190
Device Sequence Number6731034
Product Code JWH
UDI-Device Identifier10885862001948
UDI-Public10885862001948
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K033883
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2018
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 06/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberLOGIC TIBIA PS MOD INSRT SZ 5 13MM
Device Catalogue Number02-012-35-5013
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/29/2023
Supplement Date Received by Manufacturer06/23/2025
Initial Report FDA Received Date09/08/2023
Supplement Report FDA Received Date06/23/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale
Patient Weight137 KG